Seroquel and zoloft interaction

Common Questions and Answers about Seroquel and zoloft interaction

seroquel

that finally told me I was bi-polor and gave me a med called Seroquel. This med has stopped my worring, it is great. I take it at night and all my worry has gone - well not all but most of it. This med is really great for sleep and worry.
Life has been one hell of a roller coaster, but in this time I have managed to graduate college and an MBA, secure and maintain a well-paying and fulfilling business career and marry the love of my life (and hang on to her thus far). I have seen 3 different family doctors, 2 different psychiatrists and 1 endocrinologist...
I was prescribed Topamax along with an appetite suppressant (Adipex) for weight loss a bit over a year ago and stopped taking them after two and a half months. I did not lose all of the weight I had wanted to, but most of it. I had gained 55 pounds while on Paxil over the course of two and a half years. By taking a combination of the two medicines, I lost 22 pounds the first month, 10 pounds the second month, and 8 pounds the first half of the third month.
Life has been one hell of a roller coaster, but in this time I have managed to graduate college and an MBA, secure and maintain a well-paying and fulfilling business career and marry the love of my life (and hang on to her thus far). I have seen 3 different family doctors, 2 different psychiatrists and 1 endocrinologist...
The ones that effect serotonin are the Effexor, Zoloft, and Seroquel. The others do not. I would strongly suggest a second opinion from a qualified psychopharmacologists, preferably one who has access to a laborartory that can do some tests.
* Halcion, Versed, Valium, Xanax and quazepam * Norvir * Zoloft and Lustral * Statins such as Lipitor, Mevacor, Zocor, Simlup, Simcor, Simvacor, with the exception of Pravachol. Lescol and Crestor which are unaffected by grapefruit.
I have yet to start the Lexapro but am still on 200mg HS of Lamictal and 100mg HS of Seroquel (to sleep). Am feeling pretty good mentally and am thinking of just staying on what i am on now. Any comments?
I was put on Zoloft years ago and all it did was make me so sick all the time. I now am on 900mg Lithium (for bipolar, its amazing...its just special salt) 50mg Lamictal (for anxiety) 25mg (+) of Seroquel (for insomnia) everyday. Hope you get better. It takes a while to find what works best for you but once you do you will feel a lot better.
Inhibitors of hepatitis C virus (HCV) protease have shown marked antiviral activity in short-term clinical studies in HCV-infected individuals. The interaction of the investigational HCV protease inhibitors VX-950 and SCH 503034 with ritonavir, a potent inhibitor of cytochrome P450 3A, was studied in vitro and in vivo. In rat and human liver microsomes, the metabolism of VX-950 and SCH 503034 was strongly inhibited by the presence of 4 microM ritonavir.
Until that time I had taken several cocktails of medicines that did not work. For the last year, I have been taking effexor RX (300 mg), buspar (30 mg) and seroquel (125 mg) and it's working well. I think it's the anxiety that makes you upset. Once you take care of your anxiety, you will start calming down and sleeping better, and you will realize that something that used to create extreme rage in you, instead looks normal.
she claims that this does not have the side effect that Effexor XR and Zoloft and all the others have that cause a decrease in the libido. Zoloft was one that I had tried at first....I had no appetite (which I thought was a good thing), but I also could not sleep. Then we tried Celexa and I felt like I was hung over all the time. The Effexor XR worked the best for me other than the sex part. The best person to know what is going to work for your wife would be your wife and the Dr.
Please come in and make yourself Comfy!
So glad you are choosing to join us. This is the place to be if you want off Tramadol. Lots of love, information and empathy here!
I looked through your posts and what really hit me as something that could (and I say could) be making you experience suicidal ideation is the seroquel. You have been on that for less than a month and that drug itself has it's own issues. One of them is suicidal ideation. I would encourage you to do your homework on seroquel. Google www.askapatient.com and see what others experiences on this drug have been. Weight gain is another thing this drug will do.
Please make yourself at home and snuggle down. It will be a bit bumpy, but worth it!
I believe in you!
I just switched from zoloft to welbutrin for weightloss and depression. The Zoloft made me have a huge appetite and I gained about 6-8 lbs. I have been welbutrin 150mg for a week now and just switched today too the 300mg. I am 15, 5 foot 7 inches and weigh about 155 pounds. I should weigh anywhere from 125-135 pounds so thats about 25lbs I need. My appetite has dropped dramatically and im only eating a yogurt for breakfast then one for lunch.
hi.. im a twelve years old girl and i think i may be bipolar.. i have, like u said, severe mood swings; one second im laughing, the other i feel like not beeing alive.. i have to cry myself to sleep everynight bc im hardly ever tired. im not sure im bipolar though, because i dont have those severe '' manic moments? '' when u dont think clear at all.. well when im chocked or sad i turn out beeing pretty violent but i dont stay this way for a long time, only sometimes.
especially when my dr. wanted me to take seroquel....LOL..NOT going to happen, so I went for the over the counter meds...and it really helped..so give it a try....I still have depression, but it comes and goes...and my OCD comes and goes as well....I really get frustrated, just wanting to know how much more I need to take...is it me? or is it something new??? I guess I will never have the answers...until I am able to experience life again...after all, I was on medication for so many years....
Now pregnant I tried reducing to 2 a day and I also came off a tranquiliser Seroquel as well, anxiety kicked in and I couldn,t cope so I took 2 to help. I have been started on Lofepramine 2 a day and now back on Codeine to help with the withdrawals. I am too scared to come off it all. What annoys me the most is I was only on 2 co codamols per day in the afternoon and 2 tramadol in the evening. Now I am on 8 coders to get me through the day. I stopped my Tramadol on Friday taking 2 at 4pm.
of topamax and also taking Zoloft and Verapamil for migraines. I am not loosing any weight. I am so frustrated because I feel that I'm the only one that's not losing. Does anyone think it's because of the other drugs I'm taking? Next week I go to 100mg.
I am on 225 mg since Aug 2005 and have gained at least 20 lbs and gone up 2 sizes, I am sick about this and am tapering down as we speak!!
We took all of that in stride and tried to believe that he was a normal child with behavior problems. We tried postive and negative reinforcement, time-outs, grounding, taking things away and just about everything else at one time or another. We even moved to another state to give him a new start in a new school, with new friends and in a house with his own room instead of in a tiny apartment but things just got worse and worse. Last year he was having problems in school and nearly failed.
It started off as every now and then but for the last month it is all the time 24/7. It is really taking a toll on my life. It is so bad it wakes me up and prevents me from falling asleep. I have had thyroid, hormones, mri, ct scan and many other tests. The only test that came back questionable was my ANA, it is positive, speckled pattern. My RA factor was negative. I have no diagnosis as of yet. I do have Epstein Barr virus too.
I have posted here before, but I feel that I must be persistent. I am 29 years old, and have been impotent for about 2 years now. 2 years ago, I was absolutely fine. I could have sex as many times as I wanted to. 3 times a night would be no problem. I woke up with erections, and if I didn't have sex I would masturbate in the morning and before I went to bed. It is a different story now however. No morning wood. No libido. If I am able to get an erection it doesn't last long.
i also take Zoloft once a day have been on those for about 4 years, due to depression i find that Zoloft and N+ tablets help me function throughout the day, i know it's wrong, but i can't stop.. i also know which pharmacy to get my pills from, so they don't get to suspicious of me,and i have been asked "why do i need N+" i had the urge to say I'm addicted, but ended up lieing, and said i needed it for severe period cramps...
Unfortunately, that did not last. I started having the same signs again, and when I tested it was positive again. And ever since I can't get it to be negative again, meaning the candida if that is what I have has become resistant to the supplements that I was using. As I started a new treatment, I will take the test this week-end to see if there is any progress.
MedHelp Health Answers